# SDR A6WA201040273

- Difficulty date: April 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 60075221130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SYS RETURN FILTER BRACKET IS CRACKED.  R & R HYD SUPPORT STRUCTURE INTERCOSTAL PN 600-75221-130 IAW SRM 51-42-06.
